Über fasernweise Homotopieäquivalenz von Faserräumen.

Albrecht Dold

Mathematische Zeitschrift (1955)

  • Volume: 62, page 111-136
  • ISSN: 0025-5874; 1432-1823

How to cite


Dold, Albrecht. "Über fasernweise Homotopieäquivalenz von Faserräumen.." Mathematische Zeitschrift 62 (1955): 111-136. <http://eudml.org/doc/169485>.

author = {Dold, Albrecht},
journal = {Mathematische Zeitschrift},
keywords = {topology},
language = {ger},
pages = {111-136},
title = {Über fasernweise Homotopieäquivalenz von Faserräumen.},
url = {http://eudml.org/doc/169485},
volume = {62},
year = {1955},

AU - Dold, Albrecht
TI - Über fasernweise Homotopieäquivalenz von Faserräumen.
JO - Mathematische Zeitschrift
PY - 1955
VL - 62
SP - 111
EP - 136
LA - ger
KW - topology
UR - http://eudml.org/doc/169485
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.